ClinVar Miner

Submissions for variant NM_001365999.1(SZT2):c.368A>G (p.His123Arg) (rs147519875)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 1
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
Invitae RCV000460987 SCV000553354 uncertain significance not provided 2018-11-14 criteria provided, single submitter clinical testing This sequence change replaces histidine with arginine at codon 123 of the SZT2 protein (p.His123Arg). The histidine residue is weakly conserved and there is a small physicochemical difference between histidine and arginine. This variant is present in population databases (rs147519875, ExAC 0.03%). This variant has not been reported in the literature in individuals with a SZT2-related disease. ClinVar contains an entry for this variant (Variation ID: 411939). Algorithms developed to predict the effect of missense changes on protein structure and function output the following: SIFT: "Tolerated"; PolyPhen-2: "Possibly Damaging"; Align-GVGD: "Class C0". The arginine amino acid residue is found in multiple mammalian species, suggesting that this missense change does not adversely affect protein function. These predictions have not been confirmed by published functional studies and their clinical significance is uncertain. In summary, this variant has uncertain impact on SZT2 function. The available evidence is currently insufficient to determine its role in disease. Therefore, it has been classified as a Variant of Uncertain Significance.

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.